A few remarks on the set of finite-to-one maps of the Cantor set
Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 85-90
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1990_31_2_a13,
author = {Pol, R.},
title = {A few remarks on the set of finite-to-one maps of the {Cantor} set},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {85--90},
year = {1990},
volume = {31},
number = {2},
mrnumber = {1101420},
zbl = {0801.54013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a13/}
}
Pol, R. A few remarks on the set of finite-to-one maps of the Cantor set. Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 85-90. http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a13/